# SDR 99ZZZX1182

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 800905109
- Condition: Cracked
- Location: Nlt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT CRACKED.  FATIGUE CRACK.  DETECTED BY PENETRANT INSPECTION ON P.O. NR 25952 FROM PACIFIC SKY SUPPLY, INC.
